# SDR 99ZZZX3299

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 1171211501
- Condition: Corroded
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING ON BEARING RACE.  REJECTED.  REF:  RMA NR R019740.  MCN NR 7.  REMOVED AND REPLACED.
